MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINNACLE; BONE SCREWS AND PINS : SCREWS
Catalog Number 121735500
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that emsys lnr aox elv 52x36, unk hip femoral head ceramic, emsys shl 3hole 52, pinn can bone screw 6.5mmx35mm, and unknown screw were involved in a reported event.The event concerned a patient who underwent a dair (debridement, antibiotics, and implant retention) procedure due to infection following implantation of an emphasys corail construct.During the operation, the cup was described as loose, but it was not removed because the patient was likely to require a multi-stage revision and screws were already in place.The reported failure included infection and implant loosening.The patient experienced harm, requiring revision of the liner and implantation of a new femoral head as part of the washout for infection.Extended hospitalization was necessary for surgical intervention to address the infection.The event is likely to result in further multi-stage revision procedures.The implant status for the liner and femoral head is explanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
PINNACLE
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25045991
Report Number1818910-2026-07960
Device Sequence Number15932989
Product Code LPH
UDI-Device Identifier10603295010388
UDI-Public(01)10603295010388(17)350331(10)D24030108
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121735500
Device Lot NumberD24030108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMSYS LNR AOX ELV 52X36.; UNK HIP FEMORAL HEAD CERAMIC.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown